# SDR DALA2017021501328

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1440, LAST TIE DOWN FROM THE FRONT OF THE DOOR OPENING IS MISSING IT'S COVER PLATE, AND IS FULL OF CORROSION.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE CARGO TRACK IAW SRM.
